# SDR AU510002108

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Shorted
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR ACTUATOR DOWNLOCK SWITCH SHORT CIRCUIT.
